# SDR DL76L080814

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 84,872 hours, 12,721 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MULTIPLE STATUS MSGS AND RT EEC ALTN LIGHT.  FOUND C/B ON P6-3 PANEL 115 VAC RT XFR BUS PULLED.  RESET BREAKER AND ALL MSGS CLEARED.  RAN RT ENG AS PRECAUTIONARY.  NO EEC MSGS.
